Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Generalized Sierpinski fractal multiband antenna
Autore:
Romeu, J; Soler, J;
Indirizzi:
Univ Politecn Catalunya, Dept Signal Theory & Commun, Telecommun Engn Sch,E-08028 Barcelona, Spain Univ Politecn Catalunya Barcelona Spain E-08028 E-08028 Barcelona, Spain
Titolo Testata:
IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
fascicolo: 8, volume: 49, anno: 2001,
pagine: 1237 - 1239
SICI:
0018-926X(200108)49:8<1237:GSFMA>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Keywords:
antennas; fractals; multifrequency antennas;
Tipo documento:
Letter
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
6
Recensione:
Indirizzi per estratti:
Indirizzo: Romeu, J Univ Politecn Catalunya, Dept Signal Theory & Commun, Telecommun Engn Sch,E-08028 Barcelona, Spain Univ Politecn Catalunya Barcelona SpainE-08028 arcelona, Spain
Citazione:
J. Romeu e J. Soler, "Generalized Sierpinski fractal multiband antenna", IEEE ANTENN, 49(8), 2001, pp. 1237-1239

Abstract

A new set of fractal multiband antennas called mod - p Sierpinski gaskets is presented. Mod - p Sierpinski fractal antennas derive rive from the Pascal triangle and present a log-periodic behavior, which is a consequence of their self-similarity properties. Mod - p Sierpinski fractal antennas constitute a generalization of the classical Sierpinski antenna.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 16/07/20 alle ore 19:51:49